A Family of Novel Exact Solutions to -Dimensional KdV Equation
Zhen Wang,
Li Zou,
Zhi Zong and
Hongde Qin
Abstract and Applied Analysis, 2014, vol. 2014, 1-9
Abstract:
We introduce two subequations with different independent variables for constructing exact solutions to nonlinear partial differential equations. In order to illustrate the efficiency and usefulness, we apply this method to -dimensional KdV equation, which was first derived by Boiti et al. (1986) using the idea of the weak Lax pair. As a result, we obtained many new exact solutions.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/764750.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/764750.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:764750
DOI: 10.1155/2014/764750
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().